# SDR SCNA20250807301

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 24,876 hours, 15,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bonding Jumper
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR HAS LAYNARD WITH COTTER PIN ATTACHED HANGING OUT OF SLIDE HOUSING.  REINSTALLED BONDING JUMPER ON 1R SLIDE COVER REF AMM 25-66-01.
